References of "Illinois Journal of Mathematics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFlippable tilings of constant curvature surfaces
Fillastre, François; Schlenker, Jean-Marc UL

in Illinois Journal of Mathematics (2012), 56(2), 1213-1256

Detailed reference viewed: 69 (1 UL)
Full Text
Peer Reviewed
See detailCompact actions, retract theory and prime ideals
Lahiani, Raza; Molitor-Braun, Carine UL

in Illinois Journal of Mathematics (2011), 55(3), 1235-1266

Detailed reference viewed: 76 (0 UL)
Full Text
Peer Reviewed
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton UL

in Illinois Journal of Mathematics (2010), 54(4), 1285-1311

Detailed reference viewed: 134 (5 UL)
Peer Reviewed
See detailBurkholder's submartingales from a stochastic calculus perspective
Peccati, Giovanni UL; Yor, Marc

in Illinois Journal of Mathematics (2008), 52(3), 815--824

Detailed reference viewed: 61 (0 UL)